Call 08045322591 76% Response Rate

Send Email

Paracetamol

Leading Manufacturer of aquacold n caffeine + cetirizine + nimesulide + paracetamol + phenylephrine from Karnal.
AQUACOLD N  Caffeine + Cetirizine + Nimesulide + Paracetamol + Phenylephrine

AQUACOLD N Caffeine + Cetirizine + Nimesulide + Paracetamol + Phenylephrine

Product Price: Rs 60 / StripGet Best Price

Minimum Order Quantity: 1000 Strip

Product Details:
Packaging Size20 X 10
BrandAQUACOLD N
ManufacturerATLINA LIFESCIENCES
CompositionAQUACOLD N Caffeine (25mg) + Cetirizine (5mg) + Nimesulide (100mg) + Paracetamol (325mg) + Phenylep
TreatmentTreat common cold symptoms
Administration RouteOral
Prescription/Non prescriptionPrescription
Usage/ApplicationHeadache
FormTablet
Type20 X 10
AQUACOLD N Tablet is used to treat common cold symptoms. It provides temporary relief from stuffiness in the nose. It also relieve allergy symptoms like a runny nose and watery eyes.

AQUACOLD N Tablet is taken with or without food in a dose and duration as advised by the doctor. The dose you are given will depend on your condition and how you respond to the medicine. You should keep taking this medicine for as long as your doctor recommends. If you stop treatment too early your symptoms may come back and your condition may worsen.

Additional Information:

  • Production Capacity: 10000 Boxes
  • Delivery Time: 3 Days
  • Packaging Details: 20 X 10 (Special pack)
Get Best Quote Request Callback

EXPLORE MORE CATEGORIES

Looking For "Paracetamol"?
Thank youYour Enquiry has been sent successfully.
© Atlina Life Sciences Pvt. Ltd.. All Rights Reserved (Terms of Use)Developed and managed by IndiaMART InterMESH Ltd.